# SDR W8PA970748

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CHANNEL AT BS 947, RBL 35-53, WL 208.  REMOVED CORROSION ON TEH HAT CHANNEL.  REMOVED 1 FOOT BY 2 INCH AREA .010 FROM .080 FOUND OUT LIMITS PER SRM 53-60-51.  FABRICATED NEW PART IAW SRM 51-30-01 AND SRM 53-60-61, ALODINED AND PRIMED IAW SRM 51-20-01 AND INSTALLED HAT CHANNEL PER SRM 51-40-02.  (M)
